# SDR SWAA2022031181761

- Difficulty date: March 8, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N8582Z
- Make and model: Boeing 737-8
- Aircraft serial: 64801
- Aircraft time: 11,157 hours, 5,450 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT IS INOP (CREW REPORT) / [01] R/R FWD FA FLASHLIGHT REF AMM 26-64-00
